Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    DeathRow3445 is offline New Member
    Join Date
    Apr 2003
    Location
    Texas
    Posts
    4

    Pain in left nipple from Test Enanthate the day after injection

    Im 17 years old turnin 18 in July. Im taking Test Enanthate and Finoplex. I took my first injection of the test yesterday and woke up this morning with pain in my left nipple. Does this mean that im prone to bitch tits and should stop taking it? Is it possible just the day after? My friend tells me it hasnt even had time to convert to estrogen yet which would cause the pain in my nipple. Is he right?

  2. #2
    Iowa Boy is offline Associate Member
    Join Date
    Apr 2003
    Location
    AZ
    Posts
    252
    First off, Stop...! Way to young. You have have your own test in you now. Think about using gear in a few years. Now, be a good. Go chase that pussy I can't have.

  3. #3
    limelight's Avatar
    limelight is offline Junior Member
    Join Date
    Apr 2002
    Location
    USA
    Posts
    79
    You are young and you may stunt your growth. I'd lay off roids till you 19 or 20

  4. #4
    FireFighter's Avatar
    FireFighter is offline Associate Member
    Join Date
    Jul 2002
    Location
    Steel city, for now.
    Posts
    409
    Yeah bro sto man.. stay away from Juice till you're at least 20-21 man. Your own test levels are high enough man. Just focus on diet and proper training. Stick to supplements like creatine, glutamine, and of course Protein. Sorry none of us answered your question, but you shouldn't even be looking at roids man!

  5. #5
    DeathRow3445 is offline New Member
    Join Date
    Apr 2003
    Location
    Texas
    Posts
    4
    Well I appreciate everyone's concern and I know I seem young. I'm almost 18 and have the body of a 20-21 year old already. I'm gonna have to learn the hard way it seems. So any answers to this question would be greatly appreciated, im gonna use them anyway so id love for smoeone to make sure i do it the safest and best possible way with no bitch tits

  6. #6
    Iowa Boy is offline Associate Member
    Join Date
    Apr 2003
    Location
    AZ
    Posts
    252
    A little like I was. Good luck. Hope you don't get bitch tits. That would really suck. But, there will always be roles for you in movies like Fight club.

  7. #7
    FireFighter's Avatar
    FireFighter is offline Associate Member
    Join Date
    Jul 2002
    Location
    Steel city, for now.
    Posts
    409
    What do you mean you have a body of a 20 year old man? you have balls of a 17 year old!

  8. #8
    limelight's Avatar
    limelight is offline Junior Member
    Join Date
    Apr 2002
    Location
    USA
    Posts
    79
    I doubt you would have pain the next day .If its the first shot ever I doubt it.If you been taking shots then maybe.

  9. #9
    Big Rush's Avatar
    Big Rush is offline The Juice Man
    Join Date
    Feb 2002
    Location
    Wal-Mart
    Posts
    3,498

    Re: Pain in left nipple from Test Enanthate the day after injection

    Originally posted by DeathRow3445
    Im 17 years old turnin 18 in July. Im taking Test Enanthate and Finoplex. I took my first injection of the test yesterday and woke up this morning with pain in my left nipple. Does this mean that im prone to bitch tits and should stop taking it? Is it possible just the day after? My friend tells me it hasnt even had time to convert to estrogen yet which would cause the pain in my nipple. Is he right?
    You didn't mention anything about Fina in the other thread you posted with the same name as this one ...nice job bro, i hope you get your question answered twice

  10. #10
    iron4life79's Avatar
    iron4life79 is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    the vast wasteland
    Posts
    3,790
    ok,
    youve heard it before........youre way too young. looks like youre gonna go ahead anyways though so here goes:

    test enanthate is a long chain ester, and theres no way it would affect you that quickly. you probably wont see any results from the test until weeks 2-4. you need to have an anti-e handy in case you do have estro related symptoms though......liquidex(arimidex ), nolva, femara....something.
    the fina is a totally different story. its an extremely fast acting steroid , and could possibly(and i say this with a bit of doubt) give you symptoms the next day.
    the problem with fina is its not estro related.....its progesterone related, and you'll need a whole different set of anti-e's to deal with the sides from this aas.
    bromocripitine, pergolide, cabergoline, and high doses of b6 will all help in this regard.

    if all of the above is greek to you, then i suggest you stop your cycle now, do more research, and wait until you can understand the whole picture before you go and inject yourself again.


    peace IFL79
    Last edited by iron4life79; 04-13-2003 at 02:49 PM.

  11. #11
    ripsid's Avatar
    ripsid is offline Senior Member
    Join Date
    May 2002
    Location
    South Jersey and HATING I
    Posts
    1,844
    The best advice has already been given! STOP MAN! Your 17 with body of a 20 or 21? What's that? Look stop it's up to you! Nobody will condone the use from a 17 yearold. But as firefighter said, you got the nadz of a 17 year old! and if you don't heed the advice of that's been given you got the head of mental midget! trust me you don't know more than everyone else! Don't mean to rip you man, but your not using your head! When you stop growing and you've reached your physical AND MENTAL maturity give it a shot! but until then eat your vitamins, say your prayers, and don't be late for homeroom!! because if your nip hurts already you may be wairing a training bra or a bro as they've been called.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •